Day time dose: adults and children 12 years take 1 white tablet in the morning, at mid-day and in the afternoon.Night time dose: one blue tablet to be taken at night. A Do not take more than the recommended dose in 24 hours.Active ingredients include Paracetamol 500mg, Diphenhydramine hydrochloride 25mg, Pseudoephedrine hydrochloride 60mg.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.